# SDR DALA2023091507612

- Difficulty date: September 14, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 95,968 hours, 40,544 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0684 2L DOOR WONT ARM. CORRECTIVE ACTION: ISNTALLED SAFTEY PIN FOR 2L DOOR. REMOVED AND REPLACED GIRT BAR REF B757 AMM 52-11 SAFTEY PIN REMOVED FROM 2L DOOR. INSTALLED SLIDE COVER OPS CHK GOOD OK FOR SVC. (4585604)
